Skip to content
SUQQ
PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen & 25 mg Diphenhydramine HCl, Relief for Nighttime Aches & Pains, Non-Habit Forming, 50 ct
1 / 7 Hover to zoom

Tylenol

PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen & 25 mg Diphenhydramine HCl, Relief for Nighttime Aches & Pains, Non-Habit Forming, 50 ct

SKU: Z5C822CB02D2E6F714AA0Z

4.7(11)
231+ sold
AED 84.69

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sat, Oct 3

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

Special Feature: Targeted Ingredients: In Each Caplet Active Ingredients: Acetaminophen (500 mg), Pain Reliever; Diphenhydramine HCI (25 mg), Nighttime Sleep Aid. Inactive Ingredients: Carnauba Wax, Crospovidone, FD&C Blue 1 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide. • 50-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This nighttime sleep aid and pain relief medicine is non-habit forming when used as directed • Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. So you're a better you all day

Frequently bought together

PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen & 25 mg Diphenhydramine HCl, Relief for Nighttime Aches & Pains, Non-Habit Forming, 50 ct

AED 84.69

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 226.88

More from Tylenol

Similar items

You May Also Like

AED 84.69